# SDR USAA2012073000006

- Difficulty date: July 27, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 37,048 hours, 16,640 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Inoperative
- Location: Electrical Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DURING OPERATIONAL CHECK OF THE EMERGENCY GENERATING SYSTEM FAILED TEST.  PERFORMED CONTINUITY CHECK AND FOUND OPEN CIRCUIT IN WIRING 2424-7902.  REPLACED WIRE 2424-7902  IAW A320 AWM 24-24-03 , ESPM 20-48-14 , ESPM 20-53-22 AND PERFORM OPERATIONAL TEST, SYSTEM IS OK IAW A320 AMM 24-24-00-710-001-A.
